# SDR AALA201712119029

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 50,741 hours, 29,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 2R - SLIDE COVER LOOSE, COMING OFF. REINSTALLED SLIDE COVERAT 2R. REINSTALLED SLIDE COVER AT 2R.
